Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 198, NWS Atlanta, GA

June 23, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2019, 4:57 PM EDT for 4 counties in Georgia. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 4:57 PM EDT (20:57 UTC)
Expired
Jun 23, 2019, 5:45 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 119 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:58 PM EDTTSTM WND DMG1 Sse Good Hope, GAREPORT OF TREES AND POWERLINES DOWN ON MARION IVIE RD JUST SOUTH OF GOOD HOPE, GA
Jun 23, 5:06 PM EDTTSTM WND DMG1 Ssw Barnett Shoals, GATREES DOWN NEAR THE INTERSECTION OF OLIVER BRIDGE RD AND FLAT ROCK RD SOUTH OF ATHENS.
Jun 23, 5:08 PM EDTTSTM WND DMG3 W Godfrey, GATREE DOWN NEAR GA HWY 83 AND LITTLE RIVER RD
Jun 23, 5:10 PM EDTTSTM WND DMG2 Sw Madison, GATREE DOWN NEAR MONTICELLO RD AND LIONS CLUB RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

912 
WUUS52 KFFC 232057
SVRFFC
GAC133-211-219-297-232145-
/O.NEW.KFFC.SV.W.0198.190623T2057Z-190623T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
457 PM EDT Sun Jun 23 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Oconee County in northeastern Georgia...
  Morgan County in north central Georgia...
  Eastern Walton County in north central Georgia...
  Northwestern Greene County in east central Georgia...

* Until 545 PM EDT.

* At 457 PM EDT, severe thunderstorms were located along a line
  extending from Good Hope to near Newborn, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monroe, Madison, Watkinsville, Rutledge, North High Shoals,
  Bostwick, Good Hope, Bishop, Buckhead, Ebenezer, Wrayswood,
  Eastville, Godfrey, Hard Labor Creek State Park, Barnett Shoals,
  Greshamville, Pannell, Parks Mill, Carey and Swords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3348 8329 3344 8353 3351 8366 3386 8371
      3393 8347 3392 8345 3393 8342 3387 8336
      3387 8333 3386 8333 3385 8330 3383 8329
      3381 8330 3379 8328 3377 8329 3375 8325
      3368 8321
TIME...MOT...LOC 2057Z 274DEG 25KT 3379 8364 3354 8364 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
569 
WWUS52 KFFC 232113
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Sun Jun 23 2019

GAC133-211-219-297-232145-
/O.CON.KFFC.SV.W.0198.000000T0000Z-190623T2145Z/
Oconee GA-Morgan GA-Walton GA-Greene GA-
513 PM EDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR OCONEE...MORGAN...NORTHEASTERN WALTON AND NORTHWESTERN GREENE
COUNTIES...

At 513 PM EDT, severe thunderstorms were located along a line
extending from near Farmington to near Madison, moving east at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Madison, Watkinsville, Rutledge, North High Shoals, Bostwick, Good
Hope, Bishop, Buckhead, Wrayswood, Eastville, Godfrey, Barnett
Shoals, Greshamville, Parks Mill, Carey, Swords, Farmington and
Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3348 8329 3344 8353 3351 8366 3367 8358
      3389 8362 3393 8347 3392 8345 3393 8342
      3387 8336 3387 8333 3386 8333 3385 8330
      3383 8329 3381 8330 3379 8328 3377 8329
      3375 8325 3368 8321
TIME...MOT...LOC 2113Z 273DEG 35KT 3376 8345 3355 8345 

HAIL...1.00IN
WIND...60MPH
 
$$
063 
WWUS52 KFFC 232125
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
525 PM EDT Sun Jun 23 2019

GAC297-232135-
/O.CAN.KFFC.SV.W.0198.000000T0000Z-190623T2145Z/
Walton GA-
525 PM EDT Sun Jun 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3345 8346 3365 8346 3371 8345 3377 8347
      3387 8345 3389 8341 3387 8336 3387 8333
      3386 8333 3385 8330 3383 8329 3381 8330
      3379 8328 3377 8329 3375 8325 3368 8321
      3348 8329
TIME...MOT...LOC 2125Z 274DEG 25KT 3375 8336 3354 8336 

$$

GAC133-211-219-232145-
/O.CON.KFFC.SV.W.0198.000000T0000Z-190623T2145Z/
Oconee GA-Morgan GA-Greene GA-
525 PM EDT Sun Jun 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN OCONEE...EASTERN MORGAN AND NORTHWESTERN GREENE
COUNTIES...

At 525 PM EDT, severe thunderstorms were located along a line
extending from near Farmington to Buckhead, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Madison, Watkinsville, Bishop, Buckhead, Parks Mill, Carey, Swords,
Wrayswood, Barnett Shoals, Greshamville, Farmington and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3345 8346 3365 8346 3371 8345 3377 8347
      3387 8345 3389 8341 3387 8336 3387 8333
      3386 8333 3385 8330 3383 8329 3381 8330
      3379 8328 3377 8329 3375 8325 3368 8321
      3348 8329
TIME...MOT...LOC 2125Z 274DEG 25KT 3375 8336 3354 8336 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:01 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 23, 3:01 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sun Jun 23 2019

.SHORT TERM /Tonight through Monday Night/...

To begin the short term period, the axis for the upper level ridge
pattern that was responsible for our long-lived upper northwesterly
flow pattern is centered over the forecast area. This ridge will
continue to flatten out and move eastward later today and into
Monday. As a result, the more organized convective complexes
traversing this upper flow will be positioned more to the east of
our forecast area today. Convection has entered the area from
Alabama and is positioned from northwest Georgia down to east-
central Georgia and moving east, along with a few diurnally driven
storms. It is also not entirely out of the question that one of the
complexes to the east could bring a few storms into the eastern
portion of the forecast area later today. Lapse rates this afternoon
are a bit lower than yesterday, and between 6.5 to 7.5 J/kg area-
wide. SBCAPE values generally range from 3000-3500 J/kg and DCAPE is
quite a bit lower than yesterday. In spite of the relative lack of
low level and deep layer shear, a few strong to severe thunderstorms
are possible in this environment, with damaging winds being the
primary hazard although some isolated instances of small hail are
possible. As a lot of the convection will be diurnal in nature, many
of the thunderstorms will begin to abate during the overnight hours.

The influence of the ridge will keep PoPs low during the overnight
and hours and into tomorrow morning. This will be short-lived, as
the ridge will move off to the east and a shortwave slides across
the Ohio Valley/Great Lakes regions during Monday afternoon and
evening. On its southern end, this shortwave will drop a weakening
surface frontal boundary through the forecast area during this time.
This boundary will provide a focus across north Georgia with high-
end chance PoPs expected, with coverage diminishing in time as it
pushes further south, due to a lack of upper level support. Mid-
level lapse rates will further moderate on Monday, which will
further reduce the potential for severe weather. A few strong to
moderately severe thunderstorms, however, cannot be ruled out at
this time.

The high temperatures this afternoon and Monday afternoon will range
from near average to about 5 degrees above average, with mainly mid-
90s in central Georgia. Low temperatures both nights will be a
little higher than climatological normals at about 5 to 10 degrees
above average, with upper 60s in north Georgia and low 70s in
central Georgia expected. Although heat advisory criteria will
likely not be met, dewpoints in the low to mid 70s across central
Georgia will likely contribute to heat index values in excess of 100
across central Georgia today and tomorrow.

King

.LONG TERM /Tuesday through Sunday/...

Only minor cosmetic changes were made to the long term forecast,
which remains on track. The previous discussion follows.

Baker

LONG TERM /Monday Night through Saturday/...

Unsettled weather anticipated for the extended portion of the
forecast.

A somewhat unusual pattern to set up for the work week. Nearly zonal
flow aloft on top of a ridge is expected for the first part of the
week. The pattern will shift for the latter part of the week as an
upper low meanders over the central Gulf States. The low begins to
retrograde by the end of the week/early part of the weekend. The mid
levels will remain active with several shortwaves moving east in the
flow through the entire period.

A weak surface boundary will move through on Tuesday, and become
stationary across southern GA for much of the work week. The
boundary becomes weak and diffuse by Wednesday/early Thursday, but
still should provide focus for any precip.

NListemaa

AVIATION...
18Z Update...
VFR conditions are expected across the forecast area through the TAF
period, with the exception of any localized lower vsbys due to
afternoon convection and the possibility of some MVFR ceilings
Monday morning. Prevailing W winds at 5-10 kts will decrease to less
than 5 kts and shift to SW to S by 00Z and during the overnight
hours. Scattered showers and thunderstorms are developing across the
forecast area, and should remain until about 00Z. As a result,
have introduced a TEMPO group for -TSRA at the metro sites from
18-22Z, when the best coverage is anticipated.

//ATL Confidence...18Z Update...
Medium confidence on placement and timing of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  71  91 /  30  30  30  20
Atlanta         73  90  72  89 /  20  30  30  20
Blairsville     65  84  64  83 /  20  40  40  20
Cartersville    71  89  69  88 /  20  40  40  20
Columbus        73  94  73  93 /  20  30  30  20
Gainesville     70  88  70  88 /  20  40  40  20
Macon           72  95  72  95 /  20  20  20  20
Rome            72  88  69  88 /  20  50  40  20
Peachtree City  71  91  70  90 /  20  30  30  20
Vidalia         74  97  74  96 /  30  10  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...King
Hazardous weather outlook, Jun 23, 11:57 AM EDT, 5 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1157 AM EDT Sun Jun 23 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1157 AM EDT Sun Jun 23 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered showers and thunderstorms are expected today, mainly
during the afternoon and evening. A few storms could be strong
to severe with the main threats of damaging wind gusts, locally
heavy rainfall and frequent lightning strikes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated to scattered thunderstorms are expected across the area
Monday through Saturday, primarily in the afternoon and evening
hours. An isolated severe thunderstorm cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 23, 4:09 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 SSW HAWKINSVILLE      32.27N  83.47W
06/23/2019                   PULASKI            GA   EMERGENCY MNGR

            POWERLINES REPORTED DOWN ALONG MANSFIELD RD SOUT OF
            HAWKINSVILLE GA.

&&

EVENT NUMBER FFC1900447

TV
Special weather statement, Jun 23, 4:20 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Sun Jun 23 2019

GAZ048-049-059-060-232115-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
420 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
NORTHWESTERN PUTNAM...NORTHERN JASPER AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 515 PM EDT...

At 420 PM EDT...a strong thunderstorm was over Calvin, or 7 miles
north of Monticello...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eatonton, Madison, Monticello, Shady Dale, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Calvin, Farrar, Eudora, Godfrey and
Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3329 8377 3348 8380 3357 8338 3330 8334
TIME...MOT...LOC 2020Z 262DEG 11KT 3341 8370

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 23, 4:34 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Sun Jun 23 2019

GAZ027-037>039-050-051-062-232100-
Taliaferro GA-Wilkes GA-Madison GA-Warren GA-Oglethorpe GA-Greene GA-
Oconee GA-
434 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...
SOUTHEASTERN MADISON...WARREN...OGLETHORPE...NORTHERN GREENE AND
SOUTHEASTERN OCONEE COUNTIES UNTIL 500 PM EDT...

At 434 PM EDT...a strong thunderstorm was over Jacksons Crossroads,
or 12 miles northwest of Washington...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Washington, Greensboro, Warrenton, Crawfordville, Lexington, Union
Point, Comer, Crawford, Tignall, Arnoldsville, Woodville, Carlton,
Norwood, Maxeys, Rayle, Sharon, Camak, Stephens, Hutchings and
Holliday Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3363 8262 3361 8265 3341 8255 3334 8255
      3369 8337 3414 8306 3401 8293 3397 8278
      3399 8266 3386 8261 3387 8257 3383 8260
      3380 8258 3364 8248
TIME...MOT...LOC 2034Z 314DEG 19KT 3387 8288

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 23, 4:38 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Sun Jun 23 2019

GAZ086-097-098-110>113-232145-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Montgomery GA-
Laurens GA-
438 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...EASTERN
TELFAIR...SOUTHERN EMANUEL...SOUTHERN TREUTLEN...MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 545 PM EDT...

At 438 PM EDT...a strong thunderstorm was over Glenwood, or near
Mount Vernon...moving southeast at 45 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lyons, Soperton, Alamo, Mount Vernon, Vidalia, Glenwood, Uvalda, Oak
Park, Ailey, Scotland, Higgston, Santa Claus, Alston, Tarrytown,
Towns, Ohoopee, New Branch, Lothair, Spring Hill and Barnhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3195 8239 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8257
      3193 8261 3197 8279 3237 8290 3241 8221
      3235 8225 3217 8218 3191 8223
TIME...MOT...LOC 2038Z 303DEG 37KT 3215 8266

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 23, 4:42 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Sun Jun 23 2019

GAZ001>004-232115-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
442 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER AND
NORTHEASTERN DADE COUNTIES UNTIL 515 PM EDT...

At 442 PM EDT...a strong thunderstorm was over Lookout Mountain, or 8
miles southwest of Chattanooga...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dalton, Lafayette, Ringgold, Fort Oglethorpe, Rossville, Chickamauga,
Varnell, Lookout Mountain, Tunnel Hill, Cohutta, Center Post, Blue
Spring, Fairview, Linwood, Villanow, Chattanooga  Valley, Hooker,
Cooper Heights, Rock Spring and Naomi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3499 8490 3486 8484 3481 8486 3480 8484
      3478 8488 3474 8485 3471 8486 3471 8494
      3467 8489 3468 8494 3466 8492 3464 8492
      3461 8502 3462 8506 3460 8506 3459 8513
      3459 8539 3472 8546 3498 8549
TIME...MOT...LOC 2042Z 247DEG 30KT 3496 8533

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 23, 4:55 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
455 PM EDT Sun Jun 23 2019

GAZ074-076-085-086-097-232130-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-Laurens GA-
455 PM EDT Sun Jun 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SOUTHEASTERN
WASHINGTON...WESTERN EMANUEL...JOHNSON AND NORTHEASTERN LAURENS
COUNTIES UNTIL 530 PM EDT...

At 454 PM EDT...a strong thunderstorm was over Spann, or near
Wrightsville...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, Sandersville, Wrightsville, Davisboro, Tennille, Harrison,
Bartow, Riddleville, Kite, Spann, Donovan, Tuckers Crossroad,
Pringle, Lovett, New Home, Meeks and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3259 8290 3296 8286 3297 8244 3253 8250
TIME...MOT...LOC 2054Z 299DEG 18KT 3267 8276

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCButts, Henry37 min
Jun 22, 8:12 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield33 min
Jun 22, 8:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 22, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor28 min
Jun 22, 8:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield25 min
Jun 22, 8:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Dooly, Houston, Macon, Peach51 min
Jun 22, 8:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs26 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield34 min
Jun 22, 8:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Wilcox25 min
Jun 22, 8:55 PM EDTSpecial Weather StatementFFCMorgan, Walton35 min
Jun 22, 9:09 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more36 min
Jun 22, 9:11 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox34 min
Jun 22, 9:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 9:33 PM EDTSpecial Weather StatementFFCDodge, Telfair27 min
Jun 22, 9:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler52 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Hall, Lumpkin, White45 min
Jun 22, 10:20 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler40 min
Jun 22, 10:21 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more39 min
Jun 22, 10:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 10:59 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 11:03 PM EDTSpecial Weather StatementFFCMadison, Wilkes27 min
Jun 23, 12:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 23, 1:50 PM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 23, 2:08 PM EDTSpecial Weather StatementFFCLamar, Spalding37 min
Jun 23, 2:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson35 min
Jun 23, 2:14 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCHouston, Peach, Pulaski, Wilcox25 min
Jun 23, 2:51 PM EDTSpecial Weather StatementFFCLamar, Monroe24 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard37 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs, Wilkinson48 min
Jun 23, 3:15 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox45 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield50 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton39 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 23, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 23, 3:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski22 min
Jun 23, 3:51 PM EDTSpecial Weather StatementFFCJasper54 min
Jun 23, 3:55 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 23, 3:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox62 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton47 min
Jun 23, 4:00 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton45 min
Jun 23, 4:01 PM EDTSpecial Weather StatementFFCLaurens59 min
Jun 23, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 23, 4:20 PM EDTSpecial Weather StatementFFCJasper, Putnam55 min
Jun 23, 4:21 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Walton39 min
Jun 23, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Warren, Wilkes26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler67 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield33 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens46 min
Jun 23, 4:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes29 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens18 min
Jun 23, 5:11 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield34 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam52 min
Jun 23, 5:33 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren27 min
Jun 23, 5:34 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 23, 5:37 PM EDTSpecial Weather StatementFFCTaliaferro53 min
Jun 23, 6:03 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Taliaferro, Warren27 min
Jun 23, 6:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.